Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The boundaries of the solutions of the linear Volterra integral equations with convolution kernel


Authors: Ismet Özdemir and Ö. Faruk Temizer
Journal: Math. Comp. 75 (2006), 1175-1199
MSC (2000): Primary 45D05; Secondary 45E10
Published electronically: March 3, 2006
MathSciNet review: 2219024
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some boundaries about the solution of the linear Volterra integral equations of the second type with unit source term and positive monotonically increasing convolution kernel were obtained in Ling, 1978 and 1982. A method enabling the expansion of the boundary of the solution function of an equation in this type was developed in I. Özdemir and Ö. F. Temizer, 2002.

In this paper, by using the method in Özdemir and Temizer, it is shown that the boundary of the solution function of an equation in the same form can also be expanded under different conditions than those that they used.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 45D05, 45E10

Retrieve articles in all journals with MSC (2000): 45D05, 45E10


Additional Information

Ismet Özdemir
Affiliation: Inönü Üniversitesi, Eğitim Fakültesi, 44280-Malatya, Turkey
Email: isozdemir@inonu.edu.tr

Ö. Faruk Temizer
Affiliation: Inönü Üniversitesi, Eğitim Fakültesi, 44280-Malatya, Turkey
Email: oftemizer@inonu.edu.tr

DOI: http://dx.doi.org/10.1090/S0025-5718-06-01834-5
PII: S 0025-5718(06)01834-5
Keywords: Linear Volterra integral equations with convolution kernel, equivalence theorem, convolution theorem.
Received by editor(s): June 17, 2004
Published electronically: March 3, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.